Heat and Drug Side Effects

Discussion in 'Fibromyalgia Main Forum' started by amberdotcom, Mar 15, 2007.

  1. amberdotcom

    amberdotcom New Member

    I've been searching all over the internet about this but can't find anything (plan to ask on next doctor visit too but would like to be armed with some info when I go if possible)...

    Can heat increase the side effects of certain medications? I'm taking Elavil & Mobic plus Diovan; I do get dizzy from time to time but I've noticed lately that it seems much worse when I'm too warm. We're having "vent wars" at work - the cold people keep closing them near their desks shutting off all fresh air flow for anyone whose cubicle is past their desk. It was 82 by my cube the other day. It seems to make the dizziness and tiredness (and sometimes pain but not always) much worse

    I hate, hate, hate playing the DD card at any time but if I knew for sure the heat was affecting me more because of medication side-effects then I might be able to get some sort of cooling device for my desk. Beyond a fan I mean which does nothing some days. Sorry to rant but I'm getting really frustrated because I do feel for the cold people but when temp. adjustments are made they're getting all of the help and attention even though it's acknowledged that the area isn't heated/cooled evenly (when it was 82 by my desk the other day it was 61 a few aisles up - not kidding at all that was measured by building maintainance) but yet again today the HR reps came through to see if people were comfortable and only went to the desks of people who had complained about the cold. Once again they skipped over the group of us who say it's too warm and I'm really starting to feel like a second class citizen over this. Gee, guess if I could complain like this in person instead of just ranting on the message boards something might be done. Thanks for listening though & if you have any info. on meds, side effects and heat that would be a great help.
  2. Pianowoman

    Pianowoman New Member

  3. suzannekart

    suzannekart New Member

    Years ago when I was on Elavil I would get so sick when I would get hot. It was unbearable. I know for me it was one of the reasons I went off the drug.

    I think many of the drugs have this same problem. I cannot stand the heat. Our mall is always so hot I can only stay in it for a short time. I hate the heat.

    I remember when I was on Elavil summers were a terriable time for me. I live on the west coast and we tend to have warm weather.

    I will be watching this thread. I know so many people here have so much information I can always count on learning when I read the posts.

    Thanks, Suzanne
  4. Ginner

    Ginner New Member

    and yes I do believe it has to do with rx's. I take effexor, I believe it is my culprit.
    Ginner